Alert archive / Kansas / Freeze Warnings in 2006

Freeze Warning 4, NWS Dodge City, KS

October 21, 20066 counties in Kansas

NWS Dodge City, KS issued this freeze warning at Oct 21, 2006, 7:15 PM CDT for 6 counties in Kansas. It took effect at Oct 22, 2006, 4:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2006, 7:15 PM CDT (00:15 UTC)
In effect from
Oct 22, 2006, 4:00 AM CDT
Expired
Oct 22, 2006, 9:57 AM CDT
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Barber County, KS, Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS, Pratt County, KS

The radar

The Dodge City radar (KDDC), 71 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.3 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
-32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDDC 220015
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT SAT OCT 21 2006

...HARD FREEZE AND WIDESPREAD FROST CAN BE EXPECTED OVERNIGHT...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW RADIATIONAL COOLING
TO DOMINATE OVERNIGHT AND ALLOW TEMPERATURES TO DROP TO BELOW
THE FREEZING POINT OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL
KANSAS.

KSZ078-080-081-088>090-220815-
/O.UPG.KDDC.FR.Y.0006.061022T0900Z-061022T1500Z/
/O.NEW.KDDC.FZ.W.0004.061022T0900Z-061022T1500Z/
FORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...DODGE CITY...BUCKLIN...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
715 PM CDT SAT OCT 21 2006

...FREEZE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY. THE
FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES ARE ANTICIPATED TO FALL TO AROUND 28 DEGREES BY 4 OR 5 AM
CDT...AND ARE EXPECTED TO REMAIN AROUND THIS TEMPERATURE UNTIL
JUST AFTER SUNRISE.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ074-076-077-084>087-220815-
/O.CON.KDDC.FR.Y.0006.061022T0900Z-061022T1500Z/
STANTON-HASKELL-GRAY-MORTON-STEVENS-SEWARD-MEADE-
INCLUDING THE CITIES OF...JOHNSON CITY...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...ELKHART...RICHFIELD...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER
715 PM CDT SAT OCT 21 2006

...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT SUNDAY.

TEMPERATURES FALLING TO AROUND 30 OVERNIGHT COMBINED WITH LIGHT
WINDS WILL CAUSE WIDESPREAD FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

UMSCHEID
2 follow-up statements
000 
WWUS73 KDDC 220833
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
333 AM CDT SUN OCT 22 2006

...HARD FREEZE AND WIDESPREAD FROST CAN BE EXPECTED EARLY THIS MORNING...

.CLEAR SKIES AND DIMINISHING WINDS WILL ALLOW RADIATIONAL COOLING
TO DOMINATE EARLY THIS MORNING AND ALLOW TEMPERATURES TO DROP TO BELOW
THE FREEZING POINT OVER PARTS OF SOUTHWEST AND SOUTH CENTRAL
KANSAS.

KSZ074-076-084>086-220945-
/O.CAN.KDDC.FR.Y.0006.061022T0900Z-061022T1500Z/
STANTON-HASKELL-MORTON-STEVENS-SEWARD-
INCLUDING THE CITIES OF...JOHNSON CITY...SUBLETTE...SATANTA...
ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET
333 AM CDT SUN OCT 22 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELED THE FROST
ADVISORY.

INCREASING MID LEVEL CLOUDINESS WILL PREVENT TEMPERATURES FROM
DROPPING BELOW FREEZING THIS MORNING. THEREFORE, THE FROST
ADVISORY WILL BE CANCELED. 

$$

KSZ078-080-081-088>090-221500-
/O.CON.KDDC.FZ.W.0004.061022T0900Z-061022T1500Z/
FORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...DODGE CITY...BUCKLIN...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
333 AM CDT SUN OCT 22 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

TEMPERATURES ARE EXPECTED TO REMAIN AROUND 28 DEGREES UNTIL AFTER
SUNRISE.

A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP
TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR.   THOSE WITH
AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST
OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT
OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$

KSZ077-087-221500-
/O.CON.KDDC.FR.Y.0006.061022T0900Z-061022T1500Z/
GRAY-MEADE-
INCLUDING THE CITIES OF...CIMARRON...MONTEZUMA...MEADE...FOWLER
333 AM CDT SUN OCT 22 2006

...FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

TEMPERATURES FALLING TO AROUND 30 EARLY THIS MORNING COMBINED WITH
LIGHT WINDS WILL CAUSE WIDESPREAD FROST.

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER
VEGETATION.  ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD
BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD.

$$
000 
WWUS73 KDDC 221457
NPWDDC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
957 AM CDT SUN OCT 22 2006

...TEMPERATURES HAVE WARMED ABOVE FREEZING...

.MORNING SUNSHINE HAS ALLOWED TEMPERATURES TO CLIMB ABOVE
FREEZING...WITH FROST NO LONGER A PROBLEM.

KSZ078-080-081-088>090-221600-
/O.CAN.KDDC.FZ.W.0004.000000T0000Z-061022T1500Z/
FORD-KIOWA-PRATT-CLARK-COMANCHE-BARBER-
INCLUDING THE CITIES OF...DODGE CITY...BUCKLIN...GREENSBURG...
HAVILAND...PRATT...ASHLAND...MINNEOLA...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
957 AM CDT SUN OCT 22 2006

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FREEZE WARNING. 

$$

KSZ077-087-221600-
/O.CAN.KDDC.FR.Y.0006.000000T0000Z-061022T1500Z/
GRAY-MEADE-
INCLUDING THE CITIES OF...CIMARRON...MONTEZUMA...MEADE...FOWLER
957 AM CDT SUN OCT 22 2006

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
FROST ADVISORY. 

$$

18

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 21, 2:16 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Oct 21, 2:16 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
216 PM CDT SAT OCT 21 2006

.DISCUSSION...

DAYS 1-2...

A FAIR AMOUNT OF CLOUD COVER ACCOMPANYING -28C 5H THERMAL TROF
WHICH WAS MOVING SOUTH ALONG 7H BAROCLINIC ZONE EARLIER TODAY OVER
ERN MT/WY. MODELS SEEM TO PICK UP ON THIS FAIRLY WELL AND BEGINS
TO SPREAD SOME HIGH LVL MOISTURE INTO PARTS OF WESTERN KS TOWARDS
DAYBREAK AND THEN OVER THE REMAINDER OF THE AREA EARLY IN THE DAY.
BASED ON THIS AND PROGGED 85H TEMPS APPEARS MAV/GFS HAS A BETTER
HANDLE ON TEMPS ON SUNDAY. AS FOR MONDAY ABUNDANT SUNSHINE AND
WESTERLY DOWNSLOPE FLOW SUPPORTS A DECENT WARMUP ACROSS WESTERN KS
SO BUMPED TEMPS UP INTO AT LEAST THE MID 60S.

NIGHT TIME TEMPS HOWEVER WILL REMAIN ON THE COOL SIDE. CLEARING
SKIES AND LIGHT WINDS OVERNIGHT MAKE IT DIFFICULT TO ARGUE WITH
CURRENT FORECAST. TIMING OF CLOUD COVER ALSO SUGGEST A DECENT
PERIOD OF CLEAR CONDITIONS BETWEEN 6 AND 12Z SO AS A RESULT
TRIMMED A FEW MORE DEGREES OFF CURRENT FORECAST. GIVEN THESE TEMPS
WILL GO AHEAD AN ISSUE A FROST ADVISORY FOR OUR SOUTHERN CWA WHICH
HAD NOT EXPERIENCED A HARD FREEZE YET.

DAYS 3-7...

FORECAST CHALLENGE FOR THIS PERIOD CONTINUE TO BE THE EVOLUTION OF
THE NEXT WESTERN STATES TROUGH FOR THE MID/LATE PART OF NEXT WEEK.

CURRENT SITUATION HAS THE DYNAMICAL SIGNAL WITH THE MJO MOVING INTO
THE EASTERN HEMISPHERE AS I TYPE.  MEANWHILE SST BOUNDARY FORCED
TROPICAL CONVECTION HAS BEEN INCREASING DURING THE PAST SEVERAL
DAYS, INCLUDING OVER THE WARM SSTS OF THE CENTRAL INDIAN AND PACIFIC
OCEAN BASINS (AS OBSERVED FROM FULL DISK SATELLITE IMAGERY).  MUCH
OF THIS SST BOUNDARY FORCING IS THE CURRENT WARM ENSO SIGNAL.  PER
MEAN CHARTS OF OLR ANOMALIES FOR THE LAST 3 DAYS ENHANCED TROPICAL
RAINFALL IS PRESENT JUST SOUTH OF THE EQUATOR AT 60E, 160E-170W
(ALONG THE SPCZ) AND FROM MUCH OF NORTHERN SOUTH AMERICA INTO THE
ATLANTIC ITCZ.  UPPER TROPOSPHERIC ANOMALOUS TWIN
TROPICAL/SUBTROPICAL ANTICYCLONES (WITH LOWER LEVEL WESTERLY
ANOMALIES -- BAROCLINIC RESPONSE) ACCOMPANY THESE 3 REGIONS,
PARTICULARLY FOR THE MJO DYNAMICAL SIGNAL.

THERE ARE ALSO OTHER TOOLS ONE CAN USE TO SEE THINGS SUCH AS THE
INTERACTIONS OF SYNOPTIC TIME SCALES (LIKE TROUGHS AND RIDGES) WITH
SLOWER SUB-SEASONAL PROCESSES.  THESE INCLUDE THE EARTH-ATMOSPHERE
ANGULAR MOMENTUM (AAM)BUDGET.  PER RE-ANALYSIS DATA PLOTS OF
RELATIVE AAM TENDENCY FROM ESRL/PSD, AS OF OCTOBER 18TH THIS
QUANTITY WAS MINUS 25 HADLEYS.  THIS MEANS THAT, IN THE GLOBAL
MEAN, THE ATMOSPHERE IS LOOSING ANGULAR MOMENTUM (LESS WESTERLY
FLOW) TO THE EARTH (EARTH STARTS TO ROTATE FASTER).  MUCH OF THIS
LOSS IS COMING FROM THE GLOBAL TROPICAL AND SUBTROPICAL ATMOSPHERES
AS ZONAL MEAN EASTERLY ANOMALIES ARE REPLACING WESTERLIES WHILE
EXISTING WESTERLY ANOMALIES CONTINUE TO PROPAGATE INTO THE MID
LATITUDES.  IN THIS TYPE OF SITUATION, A SYNOPTICIAN IS GOING TO SEE
A TENDENCY FOR SYNOPTIC-SCALE TROUGHS AND RIDGES TO BECOME
NORTHEAST-SOUTHWEST ORIENTED ALONG WITH FEATURES SUCH AS
ANTICYCLONICALLY WAVE BREAKING (AWB) UPPER LEVEL LOWS.

WHAT WAS BRIEFLY DISCUSSED ABOVE IS BEST DEPICTED IN GSDM STAGE 4.
FOCUSING ON THE PNA REGION, THERE IS ALREADY ONE CLOSED MID/UPPER
TROPOSPHERIC CYCLONE WEST OF BAJA CALIFORNIA (28N/138W PER SAT
PICS).  SATELLITE WATER VAPOR IMAGERY PRESENTS A ROBUST SIGNAL OF A
STRONG JET STREAK 55N/170W.  THE LATTER ARE THE 2 MAIN FEATURES
THAT WILL IMPACT MUCH OF THE LOWER 48 STATES INCLUDING MY CWA NEXT
WEEK.  THE INDIVIDUAL DETERMINISTIC MODELS AND WELL AS MEMBERS OF
VARIOUS ENSEMBLES (CANADIAN, ESRL/PSD AND NCEP) HAVE HAD WIDELY
VARYING SOLUTIONS OF WHERE THE ATMOSPHERE IS GOING FOR WEEK 1 ACROSS
THE USA.

MY OWN THOUGHTS ARE THAT DURING WEEKS 1-2 THE GLOBAL CIRCULATION IS
GOING TO EVOLVE INTO A GSDM STAGE 1 SITUATION (FAVORING TROUGHS
ACROSS WESTERN NORTH AMERICA, KEEPING IN MIND SEASONAL CYCLE
ISSUES).  EXPERIENCE (AND EVIDENCE FROM MODEL PERFORMANCE SCORES)
TELLS ME THE MODELS WILL STRUGGLE ESPECIALLY WITH SYNOPTIC DETAILS
IN THESE GSDM STAGE 4-1 TRANSITIONS PARTICULARLY IN THE PRESENCE OF
AWB.  I WOULD EXPECT TO SEE THE NORTH PACIFIC JET STREAK MENTIONED
ABOVE TO DIG INTO THE WESTERN PART OF THE COUNTRY AND BECOME NE-SW
ORIENTED BY AROUND MID-WEEK (AND KICK THE BAJA SYSTEM INTO THE
SOUTHERN PLAINS ALONG THE SUBTROPICAL JET).  I WOULD FURTHER EXPECT
TO SEE ONE FAIRLY SIGNIFICANT TROUGH MOVE EAST-NORTHEAST INTO THE
UPPER MISSISSIPPI VALLEY WHILE A SEPARATELY DEVELOPING LOW RESIDES
ACROSS THE SOUTHWEST USA.  THE TIMING AND HOW THE ATMOSPHERE WILL DO
ALL THIS IS UNCLEAR.  ALL WE CAN DO IS EXPRESS INFORMATION
PROBABILISTICALLY WHICH IN THIS CASE WOULD BE A LOW CONFIDENCE
PREDICTION.  IN REGARD TO THE MODELS, I WOULD LEAN TOWARD THE
ECMWF.

FOR THE FORECAST, I DID NOT CHANGE TOO MUCH FROM THE PREVIOUS
SHIFT.  GIVEN MY THOUGHT OF A LEAD SYSTEM EJECTING EAST-NORTHEAST
TOWARD IOWA BY LATE NEXT WEEK, I RAISED POPS TO LOW CHANCE FOR
THUNDERSTORMS WEDNESDAY NIGHT INTO THURSDAY.  MOISTURE TRANSPORT
INTO THE PLAINS WILL BE INITIALLY LIMITED BY THE CURRENT SURGE OF
COLD AIR.  WITH MY THINKING THERE OUGHT TO BE A BREAK BETWEEN AT
LEAST 2 SYSTEMS, I REMOVED THE POPS IN FOR FRIDAY.  I ALSO RAISED
MIN TEMPERATURES FOR WEDNESDAY MORNING GIVEN THE POSSIBILITY OF
DEWPOINTS APPROACHING 50F PARTICULARLY FOR MY SOUTHEAST COUNTIES.
GOING MAX AND MIN TEMPERATURES LOOK GOOD, OVERALL.

FOR WEEK 2, SHOULD THERE BE ANOTHER CLOSED LOW APPROACHING THE
PLAINS FROM THE SOUTHWEST, PRECIPITATION OPPORTUNITIES FOR MY CWA
MAY AGAIN INCREASE (AND MOISTURE TRANSPORT FROM THE GULF OF MEXICO
MAY BE IMPROVED BY THEN).  KEEPING IN MIND CLIMATOLOGY, OUR LOCAL
8-10 DAY FORECAST WILL READ NEAR NORMAL FOR BOTH TEMPERATURES AND
PRECIPITATION (FOR NOW).

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  29  55  33  67 /   0   0   0   0
GCK  26  55  33  67 /   0   0   0   0
EHA  32  54  34  67 /   0   0   0   0
LBL  31  54  34  68 /   0   0   0   0
HYS  26  54  31  65 /   0   0   0   0
P28  30  58  34  67 /   0   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 4 AM TO 10 AM CDT SUNDAY FOR KSZ074-KSZ076-
KSZ077-KSZ078-KSZ080-KSZ081-KSZ084-KSZ085-KSZ086-KSZ087-KSZ088-
KSZ089-KSZ090.

&&

FN18/23
Hazardous weather outlook, Oct 21, 4:41 AM CDT, 14 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
441 AM CDT SAT OCT 21 2006

KSZ030-031-043>046-061>066-074>081-084>090-220945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
441 AM CDT SAT OCT 21 2006 /341 AM MDT SAT OCT 21 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SMALL CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT INTO
EARLY THURSDAY. AT THIS TIME, SEVERE WEATHER IS NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LACY

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 3:03 PM CDTFrost AdvisoryDDCGrant, Gray, Haskell, Meade, Morton, Seward and 2 more19 hr

Nearby

Freeze Warnings in Kansas, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.